# SDR UALA2009090802837

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 63,999 hours, 24,247 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STANDBY INVERTER EICAS MSG AND ELEC SMOKE SMELL THROUGHOUT ENTIRE AIRCRAFT.  STATIC INVERTER CHECK TESTED GOOD.  CHECKED CABIN FOR SOURCE OF SMELL.  SUSPECT SMELL ORIGINATED DURING RAIN STORM.  SUSPECT ODOR CAME IN THRU APU PACK SYSTEM.  VISUALLY INSPECTED E&E COMPARTMENT AND STBY INVERTER FOR SIGNS OF OVERHEATING.  ALL NORMAL CONDITION.  NO FURTHER OCCURRENCES.
